Volume 2, Issue 4
Nonnegative Interpolation

Ying-Guang Shi

DOI:

J. Comp. Math., 2 (1984), pp. 328-330.

Published online: 1984-02

Preview Full PDF 91 1755
Export citation
  • Abstract

The problem discussed in this paer is to determine a nonnegative interpolating polynomial which takes the prescribed nonegative values $y_0,y_1,\cdots,y_n$ at given distinct points $x_0,x_1,\cdots,x_n$:$p(x_i)=y_i),i=0,1,\cdots,n$ this paper shows"(1) 2n is the least number of m such that there exists a polynomial $p\in P_m^{+}$ the set of all nonnegative polynomials of degree$\leq m$, satisfying the above equations for any choice of $y_i\geq 0$. (2) the above equations have a unique solution in $P_{2n}^{+} if and only if at most one of the $y_i's$ is nonzero.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-2-328, author = {Ying-Guang Shi}, title = {Nonnegative Interpolation}, journal = {Journal of Computational Mathematics}, year = {1984}, volume = {2}, number = {4}, pages = {328--330}, abstract = { The problem discussed in this paer is to determine a nonnegative interpolating polynomial which takes the prescribed nonegative values $y_0,y_1,\cdots,y_n$ at given distinct points $x_0,x_1,\cdots,x_n$:$p(x_i)=y_i),i=0,1,\cdots,n$ this paper shows"(1) 2n is the least number of m such that there exists a polynomial $p\in P_m^{+}$ the set of all nonnegative polynomials of degree$\leq m$, satisfying the above equations for any choice of $y_i\geq 0$. (2) the above equations have a unique solution in $P_{2n}^{+} if and only if at most one of the $y_i's$ is nonzero. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9668.html} }
TY - JOUR T1 - Nonnegative Interpolation AU - Ying-Guang Shi JO - Journal of Computational Mathematics VL - 4 SP - 328 EP - 330 PY - 1984 DA - 1984/02 SN - 2 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9668.html KW - AB - The problem discussed in this paer is to determine a nonnegative interpolating polynomial which takes the prescribed nonegative values $y_0,y_1,\cdots,y_n$ at given distinct points $x_0,x_1,\cdots,x_n$:$p(x_i)=y_i),i=0,1,\cdots,n$ this paper shows"(1) 2n is the least number of m such that there exists a polynomial $p\in P_m^{+}$ the set of all nonnegative polynomials of degree$\leq m$, satisfying the above equations for any choice of $y_i\geq 0$. (2) the above equations have a unique solution in $P_{2n}^{+} if and only if at most one of the $y_i's$ is nonzero.
Ying-Guang Shi. (1970). Nonnegative Interpolation. Journal of Computational Mathematics. 2 (4). 328-330. doi:
Copy to clipboard
The citation has been copied to your clipboard